# SDR FDEA202302100300

- Difficulty date: February 10, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: ARB1230
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE PYLON: BOTTOM SURFACE OF FIXED L/E HAS DEEP WEAR/GROOVE/GOUGE INTO SKIN.   (MARKED AND DOT 64).  REPAIRED WING LEADING EDGE SKIN, REF MD11 SRM 57-40-01-2R, FIG 201, WING LEADING EDGE   SKIN, SHEET 1 TO 5.  MAJOR REPAIR.
